Couldn't find what you looking for?

TRY OUR SEARCH!

Hello...I am an 18 year old male who for the past year has experienced EXTREME anxiety and MASSIVE panic attacks. I have seen multiple doctors, been to the ER countless times believing that I am having heart attacks, or experienced headaches so bad that i convinced myself that i had a brain tumor. After months of EKGs, CT scans, MRIs, blood tests, etc etc, i was diagnosed with Generalized Anxiety Disorder(GAD) and panic disorder. And i am talking about serious panic attacks...1-2 every other day until i was having one EVERYDAY. my life was crashing down and i thought it was the end. until my doctor put me on Klonopin, 0.5mg twice a day---morning and night. IT WAS, at the time or so i thought, THE MIRACLE DRUG. It had cured me! No panic attacks, no anxiety----finally i was back to normal after 5 months of HELL! i was once again a normal teenager...the klonopin made me able to attend senior events, activities, and i was able to walk across the stage and graduate with total happiness and content. i was able to go on my senior trip. now, as a college student 8 months into taking Klonopin, now taking 2mg a day, i am back in HELL. the panic attacks have subsided(at least i think so), but the anxiety is extreme. and now my doctor has been JAILED FOR MALPRACTICE(what a shock, right??)!!! and no other doctor will write me my script due to my young age. but at the same time i want to taper off becuz the klonopin has turned me into a walking zombie...i am depressed, with no motivation for life. i have no emotion or care for what my future holds, and i have a hard time concentrating and even caring about college and my studies. i ran out of klonopin and 36 hours later i was experiencing withdrawals so bad that i faked a panic attack so that i could go to the ER and get a shot of Ativan. they even wrote me a script of Xanax, but only 12 pills of 0.25mg----not nearly enough to equal my regular dose. i want to taper off. i want help, but i no longer know what to do. i havent taken klonopin for 4 days, and even taking the Xanax i am experiencing total HELL! these cold sweats and headaches and body aches, shortness of breath, high anxiety, etc etc is unbearable. So how long will this last? Remember i was on 1 mg per day for 4 months, and have been on 2mg per day for the last 4 months? How long will this last, what w/d symptoms should i expect, and how should i go about this? what is a good tapering schedule? any comments will be appreciated. i know this is going to be rough, though i realize it could be a lot worse considering a lot of people have been on it for years, even decades. please provide any info, especially those who have been on similar dosage for a similar amount of time. thanx!

Loading...

Sad to say this is a bad drug with worse withdrawal. I would say (IMO) that having been down that road (and yes there are many Dr.s that have lost their licenses due to over prescribing this class of drugs) My old Dr. was one also in Ga. I was on that path and built up a tolerance of 20 mg. @ day. I grew tired of the meds controlling my life and went to a pain management Dr. they specialize in helping people get off meds as well as pain management. 30 years of Klonopin and still tapering off and now at .5 mg. twice a day. I know it sounds hard and I feel for you having been there. Try to think of it this way, if it takes you this amount now.....where will you be in 5 years then again in 10 years? Scary huh? I am now in counseling group and indiviual, you being in college there are people there that can help you with that grad students can help with the couseliing at no cost, learn way to destress and try to deal with the anxiety and panic attacks, mine are so sever that I will go into a complete bottoming out of my B.P. and heart rate so I'm working the couseling, meditation, syill on my lower dosage of the dreaded Klonopin and hope to be free of it one day or at least find a better medication without the horrific side effects and withdrawal problems as well as the severe gotcha addiction scenario that it has. I only wish I had researched this drug prior to using it but 30 years ago that was not as easy as it is today. I wish you all the best and hope you find a resolution that will work well for you.
Reply

Loading...